# SDR 00FDEA00244

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Unsecure
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON CLIMBOUT, AUTO FAIL & STBY LIGHT CAME ON.  FOUND DUCT UNSECURED.  SECURED DUCT ASSY USING SMP AS PRECAUTION PERF PRESS ADJ/TEST PER 727 MM 21-30-00-5.  AC OK FOR SERVICE.
